# SDR ASAA0010085

- Difficulty date: July 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED D-CHECK, BS 178 BULKHEAD WEB WAS FOUND CRACKED AT RBL 11.7 AND LBL 10.6 WL 218.  REPAIRED PER 5310-01826.  (M)
